# SDR AMW083435

- Difficulty date: March 21, 2007
- Submitted: March 23, 2007
- Operation: Air carrier
- Aircraft: N142ZV
- Make and model: Beech 1900D
- Aircraft serial: UE142
- Aircraft time: 22,073 hours, 32,705 cycles
- Engine: Pwa PT6*
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: 1013644662
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, CARGO DOOR ANNUN ILLUM, A/C RETURNED TO FIELD WITH NO FURTHER INCIDENT.ADJUSTED SWITCH.
